Rash and O/C

Hi to all and a Happy New Year,Im a bit concerned as Ive just read on the Macmillan site that there is a certain rash that o/c patients can develop.Does anyone know anything about this? Is it itchy,localised or all over? I finished 2nd line chemo end of July and had a CA125 of 7. I suffer from varicose eczema and that is itchy but now I have alarm bells ringing. Can anyone shed some light please? Love and healing hugs to all Lynn xxx

10 Replies

  • Hi.

    while my skin usually behaves, there is one area that gets red & itchy, on my neck and I look like I have a 'turkey' neck. The dermatologist at the hospital examined it and ruled that it was dry skin, which flared up. I use 'oil' (nuxx) on my neck before using my regular cream and this helped a lot. Do say it to your oncologist or nurse when you are next in - and they may prescribe a particular cream.

    Take care and best wishes for 2015.


  • Hi Daisies thanks for your advice.I only have tissue oil and will try that. Its only a small patch on my calf and the one on my ankle im sure is from my varicose veins Happy New Year to you love Lynn xxx

  • I posted on that thread if you have a history of eczema I don't think you have anything to worry about its only if it was new around the time of diagnosis it might ring alarm bells. I did say that it was very rare. If you have any concerns you might find it helpful to talk to your CNS or your oncologist. Alternatively you could give the ovacome helpline a call

  • Hi and happy new year.Thank you for advice I appreciate your reply Im in South Africa so calling Ovacome is a bit of a problem( Im originally from Wales) but I will mention it to my oncologist when I see her love xxx

  • I would think its from the veins so just keep those little bits of bother well moisturised. I use Simple Baby Wash for showering and rub in plenty of moisturiser afterwards. Daisies that neck thing could well be due to our lovely Avastin but mine just gets red after showering and calms down then. Another tip I picked up along the way is make Calomile Tea let it cool and use it to bathe affected areas, was told this by a registrar

    during radiotheraphy as well as the baby wash so, hope you might find it beneficial

  • Thanks Suziki for your reply I will try to keep those areas well moisturised.I use Dove in the shower but think I,ll try Johnsons baby wash love xxx

  • You might be better using something unscented like E45 wash. I get dermol on prescription which you can use as a wash or a moisturiser.

  • Thanks for reply I will try that too ! xx

  • I have a friend who had the rash in question and was diagnosed with stage 1C ovarian cancer as a result of the rash and accompanying muscle weakness ringing alarm bells with her doctor. It was quite a purple rash and very noticeable on her face, particularly over her cheekbones. The rash was quite flat and not terribly itchy, I don't think. The rash disappeared following treatment of the cancer, as did the muscle weakness. I'm pleased to say that she has not had a recurrence.


  • Hi Barbara thanks for reply.This rash of mine is incredibly itchy but not all the time.Its only on my calf and around my knee.Ive tried all creams but nothing works.I am Stage 4 as I had a recurrence after 2 years but the chemo seemed to work.I go for check up on 29th so im getting nervous as usual.I had non-hodgkins lymphoma first that was 5 yrs ago and went in remission for that then got o/c gee Im greedy eh? lol xx

You may also like...